My mother has been taking Zocor (40 mg) and Toprol-Xl (50 mg) for many years. She recently began taking Lisinopril (20 mg) and Norvasc (5 mg). Ever since, she has been suffering with daily dizziness. Her doctor refuses to change her medication. What is the benefit of taking Lisinopril? We think this is the medication causing her dizziness. What can be substituted for the Lisinopril? Thank you!
Although Toprol (metoprolol), Lisinopril and Norvasc (amlodipine) are all used to treat high blood pressure they work differently and sometimes all of these are used in combination in certain patients. Actually all these medicines can cause dizziness as a side effect and if the dizziness is persistent and bothersome her doctor should look at changing the medicine regime. Try to talk to her doctor again.
- Norvasc Drug Information
- Toprol-XL Drug Information
- Zocor Drug Information
- Lisinopril Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
I have been given this by naturopath, but don't know if it interacts with my extensive list of meds?
Posted 4 Jun 2011 • 1 answer
Can you please tell me why my father's doctor has prescribed my Father with Nifedipine ER (Nifediac?
Posted 4 Jan 2012 • 1 answer
Posted 23 Jun 2013 • 2 answers
Posted 27 Jan 2014 • 1 answer